Alert archive / Kansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 70, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Jun 1, 2014, 7:50 PM CDT for Clay County, Dickinson County, Ottawa County, Kansas. It was in force for 40 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2014, 7:50 PM CDT (00:50 UTC)
- Expired
- Jun 1, 2014, 8:30 PM CDT
- In force
- 40 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Clay County, KS, Dickinson County, KS, Ottawa County, KS
The radar
The Topeka radar (KTWX), 88 km from the middle of the area, began a volume at 00:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 7:54 PM CDT | TSTM WND DMG | Wsw Solomon, KS | SEVERAL 3 TO 4 INCH DIAMETER TREE BRANCHES DOWN. |
| Jun 1, 8:00 PM CDT | TSTM WND GST 78 | Abilene Airport, KS | |
| Jun 1, 8:11 PM CDT | TSTM WND GST 65 | 6 Ese Abilene, KS | ESTIMATED 60-65 MPH WINDS |
| Jun 1, 8:15 PM CDT | TSTM WND GST 60 | 5 S Chapman, KS | WOODEN TICKET BOOTH AT THE BALLPARK WAS BLOWN OVER. 3 INCH DIAMETER TREE LIMBS DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 1:28 PM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 0.8 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 436 J/kg
- Mixed-layer CIN
- -104 J/kg
- Mixed-layer LCL
- 1345 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
709
WUUS53 KTOP 020050
SVRTOP
KSC027-041-143-020130-
/O.NEW.KTOP.SV.W.0070.140602T0050Z-140602T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
750 PM CDT SUN JUN 1 2014
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CLAY COUNTY IN NORTH CENTRAL KANSAS...
DICKINSON COUNTY IN CENTRAL KANSAS...
EASTERN OTTAWA COUNTY IN NORTH CENTRAL KANSAS...
* UNTIL 830 PM CDT
* AT 747 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM OAK HILL TO SOLOMON TO 6 MILES NORTHWEST OF
GYPSUM...AND MOVING EAST AT 30 MPH.
HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
ABILENE...OAK HILL...MANCHESTER...LONGFORD...TALMAGE...MOONLIGHT...
ENTERPRISE...CHAPMAN...WAKEFIELD AND WOODBINE.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 267 AND 289.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND
SIGNIFICANT PROPERTY DAMAGE.
&&
LAT...LON 3927 9746 3927 9736 3928 9736 3928 9696
3897 9697 3897 9695 3876 9694 3876 9738
3893 9739 3895 9738 3896 9742
TIME...MOT...LOC 0050Z 264DEG 24KT 3924 9736 3895 9733
3878 9745
HAIL...0.75IN
WIND...70MPH
$$
BOWEN3 follow-up statements
842
WWUS53 KTOP 020103
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
803 PM CDT SUN JUN 1 2014
KSC027-041-143-020130-
/O.CON.KTOP.SV.W.0070.000000T0000Z-140602T0130Z/
OTTAWA-CLAY-DICKINSON-
803 PM CDT SUN JUN 1 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DICKINSON...
SOUTHERN CLAY AND EASTERN OTTAWA COUNTIES UNTIL 830 PM CDT...
AT 801 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM OAK HILL TO ENTERPRISE TO CARLTON...AND MOVING EAST AT
30 MPH.
THESE ARE VERY DANGEROUS STORMS.
HAZARD...80 MPH WIND GUSTS.
SOURCE...RADAR INDICATED. AT 802 PM CDT...ABILENE AIRPORT ASOS IS
REPORTING WIND GUST OF 78 MPH.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
CONSIDERABLE DAMAGE TO ROOFS...WINDOWS AND VEHICLES.
EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.
LOCATIONS IMPACTED INCLUDE...
ENTERPRISE...MOONLIGHT...CHAPMAN...WAKEFIELD AND WOODBINE.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 267 AND 289.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS A DANGEROUS SITUATION. THESE STORMS ARE CAPABLE OF PRODUCING
WIDESPREAD WIND DAMAGE NEAR ABILENE. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND
SIGNIFICANT PROPERTY DAMAGE.
&&
LAT...LON 3927 9746 3927 9736 3928 9736 3928 9696
3897 9697 3897 9695 3876 9694 3876 9738
3893 9739 3895 9738 3896 9742
TIME...MOT...LOC 0103Z 264DEG 24KT 3923 9733 3892 9714
3869 9734
HAIL...0.75IN
WIND...80MPH
$$
BOWEN154
WWUS53 KTOP 020113
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
813 PM CDT SUN JUN 1 2014
KSC027-041-143-020130-
/O.CON.KTOP.SV.W.0070.000000T0000Z-140602T0130Z/
OTTAWA-CLAY-DICKINSON-
813 PM CDT SUN JUN 1 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DICKINSON...
SOUTHERN CLAY AND EASTERN OTTAWA COUNTIES UNTIL 830 PM CDT...
AT 810 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES EAST OF OAK HILL TO CHAPMAN TO CARLTON...AND
MOVING EAST AT 40 MPH.
THESE ARE VERY DANGEROUS STORMS.
HAZARD...80 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS. AT 811 PM CDT...TRAINED SPOTTERS
IN ABILENE WERE REPORTING 60 TO 65 MPH WIND GUSTS.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
CONSIDERABLE DAMAGE TO ROOFS...WINDOWS AND VEHICLES.
EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.
LOCATIONS IMPACTED INCLUDE...
WAKEFIELD AND WOODBINE.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 267 AND 289.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND
SIGNIFICANT PROPERTY DAMAGE.
&&
LAT...LON 3927 9746 3927 9736 3928 9736 3928 9696
3897 9697 3897 9695 3876 9694 3876 9738
3893 9739 3895 9738 3896 9742
TIME...MOT...LOC 0112Z 266DEG 34KT 3924 9718 3892 9699
3870 9719
HAIL...0.75IN
WIND...80MPH
$$
BOWEN302
WWUS53 KTOP 020128
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
828 PM CDT SUN JUN 1 2014
KSC027-041-143-020136-
/O.EXP.KTOP.SV.W.0070.000000T0000Z-140602T0130Z/
OTTAWA-CLAY-DICKINSON-
828 PM CDT SUN JUN 1 2014
...THE SEVERE THUNDERSTORM WARNING FOR DICKINSON...SOUTHERN CLAY AND
EASTERN OTTAWA COUNTIES WILL EXPIRE AT 830 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA. HOWEVER...GUSTY WINDS AROUND 50 MPH ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS. A SEVERE THUNDERSTORM WARNING HAS BEEN
REISSUED FOR THIS STORM.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM CDT.
LAT...LON 3927 9746 3927 9736 3928 9736 3928 9696
3897 9697 3897 9695 3876 9694 3876 9738
3893 9739 3895 9738 3896 9742
TIME...MOT...LOC 0126Z 266DEG 34KT 3925 9701 3893 9682
3871 9702
$$
BOWENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 6:31 PM CDT, 1 hour 19 minutes earlier.
Area forecast discussion, Jun 1, 6:31 PM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 631 PM CDT Sun Jun 1 2014 ...Update to aviation forecast discussion... .SHORT TERM...(This Evening through Monday) Issued at 229 PM CDT SUN JUN 1 2014 Cluster of thunderstorms has developed across north central Kansas into Southern Nebraska, in part enhanced by the next piece of energy approaching with the shortwave trof, as well as an increasing upper jet. Daytime heating in western portions of our forecast area have boosted CAPE values into the 2000+ J/kg range and model soundings indicate 1000J/kg of available downdraft cape as well. Lapse rates in this zone are also steep and supportive of large hail. Watch has been issued for western counties through the evening hours. As low level jet increases and veers to the east with time, expect what initially starts out as isolated severe storms to congeal into line segments and propagate eastward with time. Instability values diminish somewhat in the east with time, and with LLJ peaking at around 40 kts and then slowly diminishing and veering with time, think greater chance for severe storms will be mainly along and NW of the turnpike through late this evening. Expect developing convection on our western border near Cloud county would speed up with time, and be on the KS/MO border around or shortly after midnight. Watch may need to be extended eastward if line can maintain as the jet veers and moves into slightly less instability. PW values are favorable for heavy rainfall and localized flooding could be a concern. Main severe concerns are for damaging wind gusts and hail initially, with an isolated tornado threat as the storms remain discrete, transitioning to wind and rain threat as it moves eastward this evening. Carried chance diminishing to slight chance pops for after midnight into Monday morning. Showers and storms may linger near the front as it stalls across the southern counties Monday afternoon and keep a slight chance there. Cool outflow should hold highs in the lower 80s. .LONG TERM...(Monday Night through Sunday) Issued at 229 PM CDT SUN JUN 1 2014 While the overall weather pattern remains unsettled through next weekend, main focus of the forecast was the severe weather potential on Tuesday afternoon and evening. Existing frontal boundary meanders southward Monday evening. Weak convergence along the boundary with lack of a strong LLJ and upper lift warranted a slight chance near the boundary across main east central Kansas through the morning. Surface to mid level southerly flow quickly increases in response to a potent upper trough progged to track eastward across the northern plains. The attendant surface low across western KS lifts the warm front back northward towards the KS and NE border. Latest guidance has the boundary focused in this area by late afternoon where SFC based CAPE in excess of 3000 J/KG. The bulk of the convection centers along and north of the front. 0-6 KM bulk shear is quite strong between 65 and 70 kts supporting supercell structures capable of damaging winds and large hail. Tornado potential is of concern for convection that develops on the boundary as backed sfc winds up to 1 KM are near 25 to 30 kts. Have increased chances for storms to likely for the northern tier of counties near the Nebraska border. Maintained chances further south in the warm sector for possible convection in the afternoon. Sfc CAPE ranges from 2000 to 2500 J/KG with a weakening capping inversion through the day. In terms of afternoon temps, strength of the warm advection from the south pushes h85 temps between 23 and 26C. For this reason increased highs into the lower and middle 90s. The upper trough exits eastward Wednesday with clearing skies and precipitation from west to east during the afternoon. Westerly flow aloft brings another shortwave trof through on Thursday with best precip chances along and south of interstate 70 where the frontal boundary resides over southern Kansas. This trend continues through Friday evening with weak waves traversing through the region. While not a complete washout for the weekend, a slow moving, progressive trough tracks eastward across the plains, bringing rounds of thunderstorms to the area. Best chances appear to be on Saturday and Saturday evening. With the warm front shunted to our south Wednesday onward, highs settle down near 80 degrees with overnight lows in the low 60s. && .AVIATION...(For the 00Z TAFs through 00Z Monday Evening) Issued at 630 PM CDT SUN JUN 1 2014 For the 00z TAFs, tracking a line of showers and thunderstorms that will be moving toward the TAF sites this evening. These storms may be accompanied by MVFR cigs and visibilities possibly dropping down to IFR conditions at times as heavy rain will be likely. Gusty winds will be possible with this line of storms with gusts of at least 35kts possible. Latest short-range models have these storms tracking east of the TAF sites by late this evening/early overnight hours with not much in the way of trailing stratiform precipitation, but may have MVFR cigs lingering through the morning hours. Winds will shift to the west and northwest behind these storms and gradually back toward the southwest by Monday afternoon. && .TOP WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...67 LONG TERM...Bowen AVIATION...Hennecke
Hazardous weather outlook, Jun 1, 4:32 AM CDT, 15 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 432 AM CDT SUN JUN 1 2014 KSZ008>012-020>024-026-034>040-054>056-058-059-020945- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 432 AM CDT SUN JUN 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE EXPECTED TO FORM OVER PORTIONS OF NORTH CENTRAL KANSAS IN THE LATE AFTERNOON AND EVENING HOURS AND THEN SPREAD EASTWARD ACROSS MUCH OF THE REMAINDER OF THE OUTLOOK AREA OVERNIGHT. SOME OF THE THUNDERSTORMS COULD BECOME SEVERE AND PRODUCE LARGE HAIL AND STRONG DAMAGING WINDS. THE MAIN THREAT OF SEVERE WEATHER WILL BE NORTH AND WEST OF THE KANSAS TURNPIKE. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ISOLATED THUNDERSTORMS MAY LINGER THROUGH MIDDAY ON MONDAY IN NORTHEAST AND EAST CENTRAL KANSAS BUT ARE NOT EXPECTED TO BE SEVERE. THE CHANCES FOR STRONG TO SEVERE THUNDERSTORMS WILL INCREASE ACROSS THE AREA TUESDAY AFTERNOON AND EVENING...MAINLY ALONG AND NORTH OF INTERSTATE 70. THESE STORMS MAY BRING ALL MODES OF SEVERE WEATHER. STAY TUNED FOR UPDATES. THERE WILL THEN BE PERIODIC THUNDERSTORM CHANCES WEDNESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING IN PORTIONS OF NORTH CENTRAL KANSAS.
In the hours before
Local storm report, Jun 1, 6:07 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
607 PM CDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM TSTM WND DMG W COURTLAND 39.78N 97.90W
06/01/2014 REPUBLIC KS TRAINED SPOTTER
MANY TREE LIMBS DOWN IN AND NEAR COURTLAND.
&&
JWLocal storm report, Jun 1, 6:20 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
620 PM CDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0601 PM TORNADO 1 W COURTLAND 39.78N 97.91W
06/01/2014 REPUBLIC KS TRAINED SPOTTER
TORNADO TOUCHED DOWN 1 MILE WEST OF COURTLAND. POWER
POLES REPORTED SNAPPED AS WELL AS TREE DAMAGE.
&&
JWLocal storm report, Jun 1, 6:27 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TOPEKA KS
627 PM CDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 PM TORNADO 1 W COURTLAND 39.78N 97.91W
06/01/2014 REPUBLIC KS TRAINED SPOTTER
TORNADO TOUCHED DOWN 1 MILE WEST OF COURTLAND. POWER
POLES REPORTED SNAPPED AS WELL AS TREE DAMAGE. TIME
CORRECTED.
&&
PHILLIPSLocal storm report, Jun 1, 7:00 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
700 PM CDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM TSTM WND GST 2 WNW LINN 39.70N 97.12W
06/01/2014 E60 MPH WASHINGTON KS TRAINED SPOTTER
&&
HENNECKESpecial weather statement, Jun 1, 7:26 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
726 PM CDT SUN JUN 1 2014
KSZ021-022-020100-
CLAY-RILEY-
726 PM CDT SUN JUN 1 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RILEY AND NORTHERN
CLAY COUNTIES...
THROUGH 800 PM CDT...A SMALL CLUSTER OF THUNDERSTORMS WILL MOVE EAST
AT 45 MPH ACROSS PORTIONS OF NORTHWESTERN RILEY AND NORTHERN CLAY
COUNTIES. STRONG WINDS OF 40 TO 50 MPH AND HEAVY RAIN. SOME LOCATIONS
THAT COULD BE AFFECTED INCLUDE CLAY CENTER...GREEN...LEONARDVILLE...
RILEY AND RANDOLPH.
A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT.
&&
LAT...LON 3926 9678 3935 9734 3956 9725 3957 9690
3957 9671
TIME...MOT...LOC 0026Z 278DEG 37KT 3945 9721
PHILLIPSLocal storm report, Jun 1, 7:45 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
745 PM CDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND GST 3 S MINNEAPOLIS 39.08N 97.71W
06/01/2014 E50 MPH OTTAWA KS LAW ENFORCEMENT
PEA SIZE HAIL ALSO REPORTED
&&
HENNECKEThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 7:08 PM CDT | Severe Thunderstorm Warning | TOP | Ottawa | 52 min |
| Jun 1, 7:26 PM CDT | Special Weather Statement | TOP | Clay | 34 min |
| Jun 1, 8:03 PM CDT | Special Weather Statement | TOP | Pottawatomie, Riley | 27 min |
| Jun 1, 8:10 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson, Geary, Morris, Pottawatomie, Riley and 1 more | 50 min |
| Jun 1, 9:00 PM CDT | Special Weather Statement | TOP | Wabaunsee | 30 min |
| Jun 1, 9:29 PM CDT | Special Weather Statement | TOP | Wabaunsee | 46 min |
| Jun 1, 9:34 PM CDT | Special Weather Statement | TOP | Lyon | 41 min |
| Jun 1, 9:56 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Osage, Shawnee, Wabaunsee | 49 min |
| Jun 1, 10:23 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Franklin | 52 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.